# SDR FOTR20180808002

- Difficulty date: August 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 54,159 hours, 18,947 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 148N3730
- Condition: Punctured
- Location: Apu Bay
- Part time: 54,159 hours, 18,947 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU UPPER SKIN HAD A PUNCTURE OVER THE APU.
